# SDR UALA2012121207162

- Difficulty date: December 12, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 36,437 hours, 15,897 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: D23613000
- Part serial: L2985
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR NOT UPLOCK ECAM WARNING ON TAKEOFF.  REPLACED LGCIU 1 AND 2.  REPLACE NLG CYLINDER PCN 644-9036 PER AMM 32-31-22.  REFERENCES TSM 32-31-00-810-862 (DOWNLOCKED) AND 32-31-00-810-865.  RPL PER AMM 32-31-22 AND ACP FUNCTIONAL TEST PER AMM 32-31-00-720-002-A AND 003A. ACP TEST 15 TIMES WITH NO FAULTS NOTED.
